Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 4 Weeks off Effexor

Posted by girlie on November 4, 2001, at 18:37:23

In reply to Re: 4 Weeks off Effexor Cam W., posted by Kristi on November 3, 2001, at 11:06:15

I am now 2 days off of Effexor XR...from 300mg/day. I weaned off very slowly, staying steady at 75mg for a few weeks until after my wedding/honeymoon. My last dose of 37.5 was on Friday.

Yesterday went pretty well, just a very mild case of the brain swooshes. Today I'm doing a little worse. I feel like crying for no reason and, the first time I let go and cry, I couldn't catch my breath on the "intake sob". My husband was with me and didn't know what to do as I gasped for breath. I was scared which, of course, made me cry harder, which did NOT help trying to catch my breath. Once I calmed down I was weepy for a few hours and eventually fell asleep. My appetite has decreased (NOT a BAD thing, since I've gained weight since being on this drug!) and when I do eat I feel nauseated. The brain swooshes are worse today, as well as the "electric shocks".

The only thing I didn't count on in the withdrawl process was the shortness of breath, which scared me to death! The other stuff I anticipated.

girlie


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:girlie thread:13781
URL: http://www.dr-bob.org/babble/20011104/msgs/83204.html